# SDR UHLA2014092700704

- Difficulty date: September 27, 2014
- Submitted: October 23, 2014
- Operation: Air carrier
- Aircraft: N637RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000051
- Aircraft time: 28,269 hours, 17,422 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Access Panel
- Part number: 17086668403
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WASTE DISPOSAL ACCESS PANEL CORRODED.  R & R WASTE SERVICE ACCESS PANEL.
